Optimal Estimation for Regression Models on tau-Year Survival Probability

Title
Optimal Estimation for Regression Models on tau-Year Survival Probability
Author(s)
곽민정김진석[김진석]정신호[정신호]
Issue Date
201505
Publisher
TAYLOR & FRANCIS INC
Citation
Journal of Biopharmaceutical Statistics, v.25, no.3, pp.539 - 547
Abstract
A logistic regression method can be applied to regressing the [GRAPHICS] -year survival probability to covariates, if there are no censored observations before time [GRAPHICS] . But if some observations are incomplete due to censoring before time [GRAPHICS] , then the logistic regression cannot be applied. Jung (1996) proposed to modify the score function for logistic regression to accommodate the right-censored observations. His modified score function, motivated for a consistent estimation of regression parameters, becomes a regular logistic score function if no observations are censored before time [GRAPHICS] . In this article, we propose a modification of Jung's estimating function for an optimal estimation for the regression parameters in addition to consistency. We prove that the optimal estimator is more efficient than Jung's estimator. This theoretical comparison is illustrated with a real example data analysis and simulations.
URI
http://hdl.handle.net/YU.REPOSITORY/32295http://dx.doi.org/10.1080/10543406.2014.923726
ISSN
1054-3406
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE